4 doctors weighed in:

I put 1herbal eye drop in my eyes 3months back, used for 3days. Then i saw changes in vision. I see brighter glow aroud the lights, what is the remedy?

4 doctors weighed in
Dr. William Goldstein
Ophthalmology
2 doctors agree

In brief: Stop drops!

First, stop the drops.
You may have swelling of the cornea. Make an appointment with an eye doctor.

In brief: Stop drops!

First, stop the drops.
You may have swelling of the cornea. Make an appointment with an eye doctor.
Dr. William Goldstein
Dr. William Goldstein
Thank
Dr. Richard Hector
Ophthalmology

In brief: Stop

Do not use the herbal "remedy" as it is irritating the surface of your eye, or worse.
A trip to an ophthalmologist would be recommended.

In brief: Stop

Do not use the herbal "remedy" as it is irritating the surface of your eye, or worse.
A trip to an ophthalmologist would be recommended.
Dr. Richard Hector
Dr. Richard Hector
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available
Read more answers from doctors